# SDR DALA2020022501395

- Difficulty date: February 24, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 74,650 hours, 55,930 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Rivet
- Condition: Missing
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 RIVETS MISSING @ UPPER AND LOWER CLIPS FWD OF LOWER R/H TAILCONE LOCK PIN. INSTALLED 2EA RIVETS UPPER AND LOWER CLIPS FWD OF LOWER R/H TAIL CONE LOCK PIN. IAW MD88 SRM 51-30-0. (LP1503328)
